# SDR 7AHR201404152106

- Difficulty date: April 8, 2014
- Submitted: April 15, 2014
- Operation: Air carrier
- Aircraft: N558MS
- Make and model: Boeing 737-36N
- Aircraft serial: 28567
- Aircraft time: 37,185 hours, 32,782 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Intercostal
- Condition: Cracked
- Location: Flap Torque Tube
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD MIDFLAP INTERCOSTAL INBD END OF OTBD TORQUE TUBE IS CRACKED.  REMOVED INTERCOSTAL IAW SRM 51-40-02.  INTERCOSTAL FABRICATED IAW DWG  57-14105-01, REV NEW. INSTALLED INTERCOSTAL IAW SRM 51-40-02.
